MathSciNet Relay Station
MathSciNet bibliographic data
MR1868164 14J32 (14J30 32Q25)
Oguiso, Keiji; Sakurai, Jun Calabi-Yau threefolds of quotient type. Asian J. Math. 5 (2001), no. 1, 43–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement